Über die Fortsetzung analytischer Flächen

Wolfgang Rothstein

Mathematische Annalen (1950/51)

  • Volume: 122, page 424-434
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rothstein, Wolfgang. "Über die Fortsetzung analytischer Flächen." Mathematische Annalen 122 (1950/51): 424-434. <http://eudml.org/doc/160231>.

author = {Rothstein, Wolfgang},
journal = {Mathematische Annalen},
keywords = {complex functions},
pages = {424-434},
title = {Über die Fortsetzung analytischer Flächen},
url = {http://eudml.org/doc/160231},
volume = {122},
year = {1950/51},

AU - Rothstein, Wolfgang
TI - Über die Fortsetzung analytischer Flächen
JO - Mathematische Annalen
PY - 1950/51
VL - 122
SP - 424
EP - 434
KW - complex functions
UR - http://eudml.org/doc/160231
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.